RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dolgolaptev, Vladimir Grigor'evich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:99
Abstract pages:459
Full texts:210
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person38181
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199682

Publications in Math-Net.Ru
1986
1. V. G. Dolgolaptev, “The rate of convergence of Riesz means of a Fourier series in fundamental systems of functions of the Laplace operator”, Differ. Uravn., 22:10 (1986),  1824–1826  mathnet  mathscinet  zmath
2. V. G. Dolgolaptev, “Strong summability of Riesz means”, Mat. Zametki, 40:3 (1986),  352–363  mathnet  mathscinet  zmath; Math. Notes, 40:3 (1986), 706–713  isi
1984
3. V. G. Dolgolaptev, “Absolute summability by Riesz means, formed with respect to a fundamental function system of the Laplace operator, of functions from a Nikol'skiǐ class”, Differ. Uravn., 20:9 (1984),  1577–1582  mathnet  mathscinet
4. V. G. Dolgolaptev, “Absence of absolute summability of the spectral expansions of functions from Nikol'skii's class by Riesz means”, Mat. Zametki, 36:1 (1984),  65–71  mathnet  mathscinet  zmath
1983
5. V. G. Dolgolaptev, “Basicity of the root vectors of weakly perturbed operators”, Mat. Zametki, 34:6 (1983),  867–872  mathnet  mathscinet  zmath; Math. Notes, 34:6 (1983), 929–932  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021